# SDR HEEA083615

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,209 hours
- System (JASC): 2300 · Communications System
- Part: Headset
- Part number: 100005430
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIC ON HEADSET BROKEN. REPAIRED.
